MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE® TAPERED IMPLANT 4 X 13MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE® TAPERED IMPLANT 4 X 13MM; DENTAL IMPLANT
Model Number FNT413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); No Code Available (3191)
Date of Event 07/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the implant was removed due to bone loss.Patient also had inflammation.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).One full osseotite® tapered implant 4 x 13mm (fnt413) was returned for investigation.Visual inspection of the reported product identified signs of use, bone residue around the implant and no apparent malfunction.A pre-existing condition noted on the per was high (type i) bone density.The reported device was located on tooth # 14 (fdi) and was implanted for approximately 8 months.The customer also reported inflammation, which will not be investigated, as it is a symptom of the reported bone loss event.The customer did not provide pictures or x-ray images of the reported bone loss.Advice history review was performed and no related nonconformances were noted.Also a complaint history search was performed using our complaint handling system and there were no additional related complaints for this product lot.The complaint reported bone loss.The product was returned.The reported fracture was confirmed via visual inspection.A definitive root cause for this complaint could not be determined.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
FULL OSSEOTITE® TAPERED IMPLANT 4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9411476
Report Number0001038806-2019-01511
Device Sequence Number4130082
Product Code DZE
UDI-Device Identifier00844868003342
UDI-Public(01)00844868003342(17)230727(10)2018071521(241)FNT413
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/27/2023
Device Model NumberFNT413
Device Catalogue NumberFNT413
Device Lot Number2018071521
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer11/14/2019
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight70